# SDR UPS99829725

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CABIN FRAME STA 480 L10R HAS HOLE     FABBED REPAIR ANGLE IAW REO-06496.  FABBED FILLER IAW REO-06496, ALODINED AND PRIMED REPAIR ANGLE AND FILLER IAW DC8 SRM 51-1-8, INSTALLED REPAIR WITH HI-LOKS IAW DC8 SRM 51-1-20D.
